# SDR AALA202104069015

- Difficulty date: March 29, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED GUSSET LOCATED AT BS 500I S19R. REPLACED GUSSET PER SRM 51-40-02.
